# SDR 2007UALA03699

- Difficulty date: September 13, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N933UA
- Make and model: Boeing 737522
- Aircraft serial: 26659
- Aircraft time: 42,552 hours, 30,869 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2701 · Control Column Section
- Part: Yoke
- Condition: Loose
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

YOKE HAS 1.5 UNITS OF PLAY IN-FLIGHT (LOOSE FEEL) BOTH LEFT AND RIGHT.   PERFORMED CHECK OF CONTROL WHEEL PLAY AND BACKLASH.  CHECKED AILERON TRIM ACTUATOR MOVEMENT.  CHECKED AILERON CONTROL CABLES AA, AB,ACBA AND ACBB.NO DEFECTS FOUND.CONTROL WHEEL AILERON CONTROL PLAY WITHIN LIMITS.  COULD NOT DUPLICATE REPORTED CONDITION ON GROUND,  NO FURTHER REPORTS OF THIS CONDITION ON SUBSEQUENT FLIGHTS.
